Alert archive / Utah / Flood Watches in 2011

Flood Watch 2, NWS Salt Lake City, UT

May 6, 2011

NWS Salt Lake City, UT issued this flood watch at May 6, 2011, 11:13 AM MDT. It took effect at May 7, 2011, 6:00 PM MDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 6, 2011, 11:13 AM MDT (17:13 UTC)
In effect from
May 7, 2011, 6:00 PM MDT
Expired
May 9, 2011, 10:15 AM MDT
In force
40 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WGUS65 KSLC 061713
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1113 AM MDT FRI MAY 6 2011

UTZ001>003-006>009-070500-
/O.NEW.KSLC.FA.A.0002.110508T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1113 AM MDT FRI MAY 6 2011

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH 
  FRONT...SALT LAKE AND TOOELE VALLEYS...WASATCH MOUNTAIN 
  VALLEYS...WASATCH MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS 
  SOUTH OF I-80 AND WESTERN UINTA MOUNTAINS.

* FROM SATURDAY EVENING THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED
  SNOWMELT AND A FORECAST RAIN EVENT BEGINNING LATE SATURDAY NIGHT
  AND CONTINUING THROUGH MONDAY EVENING. FLOODING IS ANTICIPATED
  OVER MULTIPLE WATERSHEDS...INCLUDING THE BLACKSMITH FORK...LITTLE
  BEAR RIVER...CHALK CREEK...THE WEBER RIVER INCLUDING RIVERDALE
  AND PLAIN CITY...AND TO A LESSER EXTEND EMIGRATION CREEK IN SALT
  LAKE COUNTY. ADDITIONALLY SMALL STREAMS AND WATERWAYS IN THE
  WATCH AREA WILL BE RUNNING FULL AND CAN ALSO ANTICIPATE
  FLOODING.

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE
  WATERS...INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE
  AFFECTED DURING HIGH WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

MERRILL/MCINERNEY

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
10 follow-up statements
522 
WGUS65 KSLC 070343
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
943 PM MDT FRI MAY 6 2011

UTZ001>003-006>009-071300-
/O.CON.KSLC.FA.A.0002.110508T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
943 PM MDT FRI MAY 6 2011

...FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* FROM SATURDAY EVENING THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED 
  SNOWMELT AND A FORECAST RAIN EVENT BEGINNING LATE SATURDAY 
  NIGHT AND CONTINUING THROUGH MONDAY EVENING. FLOODING IS 
  ANTICIPATED OVER MULTIPLE WATERSHEDS...INCLUDING THE 
  BLACKSMITH FORK...LITTLE BEAR RIVER...CHALK CREEK...THE WEBER 
  RIVER INCLUDING RIVERDALE AND PLAIN CITY...AND TO A LESSER 
  EXTEND EMIGRATION CREEK IN SALT LAKE COUNTY. ADDITIONALLY 
  SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL BE RUNNING 
  FULL AND CAN ALSO ANTICIPATE FLOODING. 

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS...
  INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE AFFECTED 
  DURING HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

STRUTHWOLF

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
512 
WGUS65 KSLC 071027
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
427 AM MDT SAT MAY 7 2011

UTZ001>003-006>009-071830-
/O.CON.KSLC.FA.A.0002.110508T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
427 AM MDT SAT MAY 7 2011

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* FROM THIS EVENING THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED
  SNOWMELT AND A FORECAST RAIN EVENT BEGINNING LATE SATURDAY NIGHT
  AND CONTINUING THROUGH MONDAY EVENING. FLOODING IS ANTICIPATED
  OVER MULTIPLE WATERSHEDS...INCLUDING THE BLACKSMITH
  FORK...LITTLE BEAR RIVER...CHALK CREEK...THE WEBER RIVER
  INCLUDING RIVERDALE AND PLAIN CITY...AND TO A LESSER EXTENT
  EMIGRATION CREEK IN SALT LAKE COUNTY. ADDITIONALLY SMALL STREAMS
  AND WATERWAYS IN THE WATCH AREA WILL BE RUNNING FULL AND CAN
  ALSO ANTICIPATE FLOODING.

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS... 
  INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE AFFECTED 
  DURING HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

CHENG

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
506 
WGUS65 KSLC 071904
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
104 PM MDT SAT MAY 7 2011

UTZ001>003-006>009-080500-
/O.CON.KSLC.FA.A.0002.110508T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
104 PM MDT SAT MAY 7 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* FROM 6 PM MDT THIS EVENING THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED 
  SNOWMELT AND A FORECAST RAIN EVENT BEGINNING LATE SATURDAY 
  NIGHT AND CONTINUING THROUGH MONDAY EVENING. FLOODING IS 
  ANTICIPATED OVER MULTIPLE WATERSHEDS...INCLUDING THE 
  BLACKSMITH FORK...LITTLE BEAR RIVER...CHALK CREEK...THE WEBER 
  RIVER INCLUDING RIVERDALE AND PLAIN CITY...AND TO A LESSER 
  EXTENT EMIGRATION CREEK IN SALT LAKE COUNTY. ADDITIONALLY 
  SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL BE RUNNING 
  FULL AND CAN ALSO ANTICIPATE FLOODING. 

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS... 
  INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE AFFECTED 
  DURING HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

MERRILL

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
764 
WGUS65 KSLC 080526
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1126 PM MDT SAT MAY 7 2011

UTZ001>003-006>009-081330-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1126 PM MDT SAT MAY 7 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED
  SNOWMELT AND A FORECAST RAIN EVENT BEGINNING LATE TONIGHT AND
  CONTINUING THROUGH MONDAY EVENING. FLOODING IS ALREADY OCCURRING
  ON THE BLACKSMITH FORK NEAR HYRUM...AND IS ALSO ANTICIPATED OVER
  MULTIPLE WATERSHEDS...INCLUDING THE LITTLE BEAR RIVER...CHALK
  CREEK...THE WEBER RIVER INCLUDING RIVERDALE AND PLAIN CITY...AND
  TO A LESSER EXTENT EMIGRATION CREEK IN SALT LAKE COUNTY.
  ADDITIONALLY SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL
  BE RUNNING FULL AND CAN ALSO ANTICIPATE FLOODING.

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS... 
  INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE AFFECTED 
  DURING HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

CHENG

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
073 
WGUS65 KSLC 081045
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 AM MDT SUN MAY 8 2011

UTZ001>003-006>009-081830-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
445 AM MDT SUN MAY 8 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* THROUGH MONDAY EVENING

* FLOODING IS ANTICIPATED DUE TO A COMBINATION OF INCREASED
  SNOWMELT AND A RAIN EVENT WHICH WILL INTENSIFY THIS AFTERNOON
  AND CONTINUE THROUGH MONDAY. FLOODING IS ALREADY OCCURRING ON
  THE BLACKSMITH FORK NEAR HYRUM...AND IS ALSO ANTICIPATED OVER
  MULTIPLE WATERSHEDS...INCLUDING THE LITTLE BEAR RIVER...CHALK
  CREEK...THE WEBER RIVER INCLUDING RIVERDALE AND PLAIN CITY...AND
  TO A LESSER EXTENT EMIGRATION CREEK IN SALT LAKE COUNTY.
  ADDITIONALLY SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL
  BE RUNNING FULL AND CAN ALSO ANTICIPATE FLOODING.

* IMPACTS...STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS... 
  INCLUDING LOW LYING BRIDGES AND FIELDS...WILL BE AFFECTED 
  DURING HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

CHENG

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
415 
WGUS65 KSLC 081757
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1157 AM MDT SUN MAY 8 2011

UTZ001>003-006>009-090500-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1157 AM MDT SUN MAY 8 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* THROUGH MONDAY EVENING

* FLOODING REMAINS POSSIBLE DUE TO RAPID SNOWMELT FROM THE PAST
  SEVERAL DAYS IN ADDITION TO HEAVY RAINFALL EXPECTED THIS
  AFTERNOON THROUGH MONDAY AFTERNOON ACROSS NORTHERN UTAH.
  FLOODING IS ALREADY OCCURRING ALONG THE BLACKSMITH FORK. RIVERS
  OF HIGHEST CONCERN REMAIN THE LITTLE BEAR RIVER...CHALK
  CREEK...AND THE WEBER RIVER BELOW ECHO RESERVOIR. EMIGRATION
  CREEK IN SALT LAKE COUNTY ALSO HAS SOME POTENTIAL FOR FLOODING
  DURING THE PERIOD. ADDITIONALLY SMALL STREAMS AND WATERWAYS IN
  THE WATCH AREA WILL BE RUNNING HIGH AND ARE AT RISK OF FLOODING
  THROUGH MONDAY EVENING.

* IMPACTS INCLUDE STRUCTURES AND PROPERTY ADJACENT TO THESE WATERS
  INCLUDING LOW LYING BRIDGES AND FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

KRUSE

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
448 
WGUS65 KSLC 090433
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1033 PM MDT SUN MAY 8 2011

UTZ001>003-006>009-091200-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1033 PM MDT SUN MAY 8 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* THROUGH MONDAY EVENING

* COLDER AIR MOVING INTO THE WATCH AREA FROM THE WEST WILL
  GRADUALLY REDUCE THE SNOW MELT...BUT INCREASE PRECIPITATION
  TONIGHT THROUGH MONDAY EVENING. FLOODING REMAINS POSSIBLE DUE TO
  THE RUNOFF FROM RESIDUAL SNOW MELT AND THE ADDITION OF
  SIGNIFICANT RAINFALL. FLOODING IS ALREADY OCCURRING ALONG THE
  BLACKSMITH FORK. RIVERS OF HIGHEST CONCERN REMAIN THE LITTLE
  BEAR RIVER...CHALK CREEK...AND THE WEBER RIVER BELOW ECHO
  RESERVOIR. EMIGRATION CREEK IN SALT LAKE COUNTY ALSO HAS SOME
  POTENTIAL FOR FLOODING DURING THE PERIOD. ADDITIONALLY SMALL
  STREAMS AND WATERWAYS IN THE WATCH AREA WILL BE RUNNING HIGH AND
  ARE AT RISK OF FLOODING THROUGH MONDAY EVENING.

* IMPACTS INCLUDE STRUCTURES AND PROPERTY ADJACENT TO THESE
  WATERWAYS...INCLUDING LOW LYING BRIDGES AND FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
268 
WGUS65 KSLC 090845
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
245 AM MDT MON MAY 9 2011

UTZ001>003-006>009-091800-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
245 AM MDT MON MAY 9 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE
  VALLEY...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80
  NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND WESTERN UINTA
  MOUNTAINS.

* THROUGH THIS EVENING

* FLOODING REMAINS POSSIBLE DUE TO THE RUNOFF FROM RESIDUAL SNOW
  MELT AND THE ADDITION OF SIGNIFICANT RAINFALL. FLOODING IS
  ALREADY OCCURRING ALONG THE BLACKSMITH FORK. RIVERS OF HIGHEST
  CONCERN REMAIN THE LITTLE BEAR RIVER...CHALK CREEK...AND THE
  WEBER RIVER BELOW ECHO RESERVOIR. EMIGRATION CREEK IN SALT LAKE
  COUNTY ALSO HAS SOME POTENTIAL FOR FLOODING DURING THE PERIOD.
  ADDITIONALLY SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL
  BE RUNNING HIGH AND ARE AT RISK OF FLOODING THROUGH MONDAY
  EVENING.

* IMPACTS INCLUDE STRUCTURES AND PROPERTY ADJACENT TO THESE
  WATERWAYS...INCLUDING LOW LYING BRIDGES AND FIELDS. FLOWS ARE
  HIGH AND VERY COLD...KEEP CHILDREN AND PETS AWAY FROM THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
658 
WGUS65 KSLC 091248 AAA
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
648 AM MDT MON MAY 9 2011

UTZ001>003-006>009-091800-
/O.CON.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
648 AM MDT MON MAY 9 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  CACHE VALLEY/UTAH PORTION...NORTHERN WASATCH FRONT...SALT LAKE 
  AND TOOELE VALLEYS...WASATCH MOUNTAIN VALLEYS...WASATCH 
  MOUNTAINS I-80 NORTH...WASATCH MOUNTAINS SOUTH OF I-80 AND 
  WESTERN UINTA MOUNTAINS.

* THROUGH THIS EVENING

* FLOODING REMAINS POSSIBLE DUE TO THE RUNOFF FROM RESIDUAL SNOW
  MELT AND THE ADDITION OF SIGNIFICANT RAINFALL. FLOODING IS
  ALREADY OCCURRING ALONG THE BLACKSMITH FORK. RIVERS OF HIGHEST
  CONCERN REMAIN THE LITTLE BEAR RIVER...CHALK CREEK...AND THE
  WEBER RIVER BELOW ECHO RESERVOIR. FLOODING WAS FORECAST FOR THE
  WEBER RIVER AT PLAIN CITY EARLY THIS WEEK...HOWEVER...A
  REDUCTION IN THE OUTFLOWS OF PINEVIEW AND ECHO RESERVOIRS HAS
  REDUCED THE FLOW SIGNIFICANTLY IN THE DOWNSTREAM AREAS TO PLAIN
  CITY. THIS COMBINATION OF REDUCED FLOWS HAS TEMPORARILY AVERTED
  FLOODING TO THAT AREA. EMIGRATION CREEK IN SALT LAKE COUNTY
  ALSO HAS SOME POTENTIAL FOR FLOODING DURING THE PERIOD.
  ADDITIONALLY SMALL STREAMS AND WATERWAYS IN THE WATCH AREA WILL
  BE RUNNING HIGH AND ARE AT RISK OF FLOODING THROUGH MONDAY
  EVENING.

* IMPACTS INCLUDE STRUCTURES AND PROPERTY ADJACENT TO THESE 
  WATERWAYS...INCLUDING LOW LYING BRIDGES AND FIELDS. FLOWS ARE 
  HIGH AND VERY COLD...KEEP CHILDREN AND PETS AWAY FROM THE 
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
457 
WGUS65 KSLC 091615
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1015 AM MDT MON MAY 9 2011

UTZ001>003-006>009-091715-
/O.CAN.KSLC.FA.A.0002.000000T0000Z-110510T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1015 AM MDT MON MAY 9 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHERN UTAH INCLUDING THE CACHE
VALLEY...NORTHERN WASATCH FRONT...SALT LAKE VALLEY...WASATCH
MOUNTAIN VALLEYS...WASATCH AND WESTERN UINTA MOUNTAINS HAS BEEN
CANCELLED. 

THERE IS STILL ONGOING FLOODING ON THE BLACKSMITH RIVER...AND VERY
HIGH FLOWS OCCURRING ACROSS MANY OTHER STREAMS...RIVERS...AND
TRIBUTARIES ACROSS NORTHERN UTAH. PLEASE CONSULT FLOOD WARNINGS
FOR FURTHER DETAILS.

SNOWMELT RATES ACROSS NORTHERN UTAH ARE WANING THIS MORNING AS
MUCH COOLER AIR SETTLES INTO THE REGION...ADDITIONAL RAINFALL
THROUGH THIS EVENING IS EXPECTED TO REMAIN LIGHT.

$$

MERRILL/MCINERNEY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flood watch went out at May 6, 10:48 AM MDT, 25 minutes earlier.

Area forecast discussion, May 6, 10:48 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1048 AM MDT FRI MAY 6 2011

.SYNOPSIS...A DRY AND INCREASINGLY MILD WESTERLY FLOW WILL
PREVAIL THROUGH THE DAY TODAY. SOUTHWESTERLY FLOW WILL RAMP UP
SATURDAY AHEAD OF THE NEXT PACIFIC TROUGH ANTICIPATED TO ARRIVE
SUNDAY. THIS SYSTEM WILL REMAIN ACROSS THE AREA THROUGH MIDWEEK.

&&

.DISCUSSION...ACTIVE WEATHER PATTERN TO IMPACT THE STATE OVER THE
NEXT FIVE DAYS. MORNING WATER VAPOR IMAGERY INDICATES ITS
ONSET...SHORT WAVE RIDGE AMPLIFICATION ACROSS THE GREAT BASIN
DRIVEN BY A DEEPENING PACIFIC TROUGH SPINNING SOUTH ALONG THE
BRITCOL COAST. THIS TROUGH WILL CONTINUE TO PROGRESS SOUTHEAST
AND AMPLIFY OVER THE NEXT FEW DAYS...EVENTUALLY CLOSING OFF OVER
THE GREAT BASIN WITH MID LEVEL COLD POOL REMAINING MOSTLY WEST OF
THE STATE OVER NEVADA IN THE SUNDAY THROUGH WEDNESDAY PERIOD.

THOUGH PRECIP WILL MOSTLY HOLD OFF UNTIL SUNDAY WITH PASSAGE OF THE
INITIAL MID LEVEL BAROCLINIC ZONE...CONCERNS BEGIN WITHIN THE
WARM SECTOR AS ABOVE NORMAL TEMPS COMBINED WITH NEAR RECORD
BREAKING SNOWPACK ACROSS THE NORTH WILL LEAD TO SIGNIFICANT RISES
OF STREAMS AND MAINSTEM RIVERS JUST PRIOR TO THIS HIGH CONFIDENCE
PRECIP EVENT ANTICIPATED TO LAST INTO MIDWEEK.

BIG PICTURE CONSISTENCY EXISTS WITHIN GLOBAL SUITE/NAM12 GUIDANCE
REGARDING AREAL EXTENT AND BREADTH OF FORECAST QPF. THE ONE MAJOR
DIFFERENCE WITHIN MODELS OVER THE LAST 24 HOURS IS TO SHIFT THE
BAND OF HEAVIEST PRECIP SOUTH AND EAST...BASICALLY STRETCHING FROM
BEAR LAKE SOUTHWEST TO FAR SOUTHWESTERN UTAH...ACROSS THE SALT
LAKE METRO AREA. IN THE SUNDAY THROUGH TUESDAY TIMEFRAME A BROAD
SWATH OF 1.5 TO 2.5 INCHES OF QPF IS FORECAST ACROSS THE
WASATCH/WESTERN UINTAS...AND .5 TO 1.5 INCHES QPF IS FORECAST FOR
THE NORTHERN VALLEYS/WASATCH BACK...MUCH OF THAT FALLING THROUGH
MONDAY EVENING. THE ONE DETAIL THAT WILL BE MOST IMPORTANT REGARDING HOW
THAT PRECIP FALLS OVER THE PERIOD WILL BE SNOWLEVELS...AS THE MOST
CONCERNING ELEVATIONS FOR RAIN ON SNOW AT THIS TIME IS LIE BETWEEN
6000FT- 9000FT.

CONFIDENCE IS HIGH THAT SNOWLEVELS WILL REMAIN HIGH (ABOVE
8000FT) THROUGH MUCH IF NOT ALL THE SUNDAY/SUNDAY NIGHT PERIOD.
LOWERING OF SNOWLEVELS ON MONDAY IS WHERE NOTED DIFFERENCES EXIST.
THE 06Z GFS IS A LITTLE MORE AGGRESSIVE REGARDING COLD ADVECTION
MONDAY MORNING VS. THE LAST FEW RUNS OF THE NAM12...INCLUDING THE
LATEST 12Z RUN. THE GFS WOULD SUGGEST THAT BY MIDDAY MONDAY SNOW
LEVELS ACROSS THE NORTH COULD FALL TO ABOUT 6500FT...WHEREAS THE
NAM WOULD SUPPORT ABOUT 1000FT HIGHER. THESE DIFFERENCES ARISE IN
RESOLVING A TIGHTLY WOUND 700MB CIRCULATION LIFTING ALONG A MID
LEVEL BAROCLINIC ZONE IN PLACE FROM THE INITIAL COOL FRONTAL
PASSAGE FROM SUNDAY. 00Z EC LIES SOMEWHERE IN BETWEEN AS IS
TYPICALLY THE NORM. CURRENTLY LEANING TOWARDS THE NAM/EC BLEND DUE TO
PLACEMENT OF MID LEVEL COLD SUPPORT REMAINING WEST.

THAT SAID...IN THIS SCENARIO THINK ITS IMPORTANT TO NOT GET LOST IN THE
DETAILS AT THIS POINT. ALTHOUGH SNOWLEVELS WILL BE LOWERING...THEY
WILL BE LOWERING ONLY GRADUALLY THROUGH MONDAY...EVENTUALLY BOTTOMING
OUT SOMEWHERE AROUND 65-7000 FT BY LATE DAY. BOTTOM LINE...A PROLONGED
PERIOD OF RAIN ON MID ELEVATION SNOW LOOKS LIKELY.

RESOLVING ANTICIPATED QPF AND SNOWLEVELS THROUGH MONDAY NIGHT WILL
BE THE PRIMARY FORECAST CHALLENGE FOR THIS SHIFT...

.HYDROLOGY...ABOVE NORMAL TEMPERATURES CAN BE EXPECTED THROUGH
SATURDAY...WITH AN ELEVATED THE RATE OF SNOWMELT TO PERSIST. RIVERS
AND STREAMS WILL CONTINUE TO RISE IN RESPONSE TO THE INCREASED
SNOWMELT. SOME RIVERS...MAINLY ACROSS NORTHERN UTAH...ARE EXPECTED
TO REACH BANKFULL LATE TODAY OR TOMORROW.

THE NEXT STORM SYSTEM IS EXPECTED TO PRODUCE SOMEWHERE IN THE
VICINITY OF 1.5-2.5 INCHES OF WATER BETWEEN SUNDAY AND WEDNESDAY. THE
GREATEST PRECIPITATION INTENSITY IS EXPECTED LATE SUNDAY THROUGH
MONDAY MORNING. WITH SNOW LEVELS RATHER HIGH DURING THIS TIME...THIS
WILL PRODUCE ADDITIONAL RUNOFF WHICH WILL ADD TO THAT PRODUCED BY
SNOWMELT. SOME RIVERS ACROSS NORTHERN UTAH ARE EXPECTED TO REACH
FLOOD STAGE SUNDAY OR MONDAY. SNOW LEVELS WILL THEN LOWER TO NEAR
6500FT LATE MONDAY THROUGH TUESDAY WHICH MAY REDUCE THE FLOOD THREAT
BY MIDWEEK.

WILL BE ADDRESSING THE NEED FOR AREAL FLOOD WATCHES ACROSS
NORTHERN UTAH TODAY...AS CONFIDENCE IS GROWING RAPIDLY FOR SOME
RIVERS TO REACH FLOOD STAGE EITHER SUNDAY OR MONDAY.

.FIRE WEATHER...THE PREVAILING WESTERLY FLOW ALOFT ACROSS THE GREAT
BASIN WILL RESULT IN GENERALLY DRY AND WARM CONDITIONS FOR UTAH
THROUGH SATURDAY. A WEAK COLD FRONT THAT SETTLED INTO FAR NRN UTAH
WILL PRODUCED A SLIGHT DECREASE IN TEMPS/INCREASE IN RH FOR THE FAR
NRN ZONES TODAY. A SECOND SLIGHTLY STRONGER FRONT WILL ARRIVE
SATURDAY...BUT REMAIN NEAR THE UT/ID BORDER DURING THE DAY.

AN UNSEASONABLY COLD STORM SYSTEM CURRENTLY OVER THE GULF OF ALASKA
WILL MOVE SE INTO THE WRN GREAT BASIN SUNDAY...THEN SPREAD ACROSS
UTAH SUNDAY NIGHT/MONDAY. THE ASSOCIATED COLD FRONT WILL PUSH
THROUGH THE WRN TWO-THIRDS OF UTAH BY MONDAY...WITH MUCH COOLER AND
WET CONDITIONS BEHIND THE FRONT. THIS STORM WILL BE A SLOW-MOVER...
SO COOL AND UNSETTLED CONDITIONS ARE EXPECTED ACROSS THE AREA INTO
THE MIDDLE OF THE COMING WEEK.

&&

.AVIATION...THE VERY SHALLOW AND WEAK COLD FRONT THAT MOVED THROUGH
THE TERMINAL LAST NIGHT WILL REMAIN TO THE IMMEDIATELY SOUTH THIS
AFTERNOON. THE LIGHT DRAINAGE SE WIND THAT WAS ABLE TO PUNCH BACK TO
THE TERMINAL WILL DISSIPATE WITH NW WINDS PREVAILING LATE THIS
MORNING THROUGH THIS AFTERNOON. CEILINGS WILL REMAIN ABOVE 12 KFT
THROUGH THE TAF PERIOD.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

MERRILL/CONGER/CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 6, 5:07 AM MDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
507 AM MDT FRI MAY 6 2011

UTZ001>016-019>021-517-518-WYZ021-071230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
507 AM MDT FRI MAY 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WARM TEMPERATURES CAN BE EXPECTED AGAIN TODAY ACROSS THE AREA.
INCREASED SNOW MELT AND ASSOCIATED RUNOFF WILL CONTINUE TO RESULT
IN SIGNIFICANT RISES ON AREA RIVERS AND STREAMS...ESPECIALLY OVER
NORTHERN UTAH. EXERCISE CAUTION NEAR THESE WATERWAYS AS FLOWS WILL
BE DANGEROUSLY COLD AND SWIFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARM TEMPERATURES WILL PERSIST THROUGH SATURDAY. SNOW MELT AND
ASSOCIATED RUNOFF WILL CONTINUE TO RESULT IN SIGNIFICANT RISES ON
AREA RIVERS AND STREAMS...ESPECIALLY OVER NORTHERN UTAH. SOME
OF THESE RIVERS ARE EXPECTED TO REACH BANKFULL BY SATURDAY.

THE NEXT PACIFIC STORM IS FORECAST TO START MOVING INTO THE
OUTLOOK AREA LATE SATURDAY...AND LINGER THROUGH WEDNESDAY.
WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW AND COOLER TEMPERATURES
WILL SPREAD INTO THE AREA. PRECIPITATION ASSOCIATED WITH THE STORM
COULD ADD TO THE RUNOFF AND FURTHER INCREASE RIVER LEVELS. SOME
RIVERS COULD POTENTIALLY REACH FLOOD STAGE SUNDAY OR MONDAY DURING
THE PERIOD OF HEAVIEST PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Flood Watches in Utah, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.